I don’t think it is related to high H/H. I was at 80mg a week and nowhere close to any of the top numbers for H/H, plus I have only been on the increased dose for approx. 3 weeks.
I read someone who had similar issues, actually on this forum. He stated that his body just didn’t like the higher levels of test and it was causing his adrenaline to increase (had it measured). I feel like my issue is similar, because when I started TRT, there was no question that I was having adrenaline/cortisol spikes.
I forgot to mention that my BP increases about 15-30 points diastolic when my test is peaking, exactly 20 hours after injection for about 4 hours.
My BP has always been an issue since I started TRT(possibly genetic? moms side has high bp). Right now I take 75mg of Losartan, and it keeps me in the 120/60, sometimes lower. (also take Chelated mag and Fish Oil) It was never an issue until I started TRT. It was always great, I had doctors always comment how good it was.
Its been an issue form the very beginning and its just something I deal with. In the beginning, when my TT was close to 1000, I had a similar issues.